RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 39, Issue 2  


Behavior of theta series of degree $n$ under modular substitutions
A. N. Andrianov, G. N. Maloletkin
243
On $p$-closed algebraic number fields with restricted ramification
O. Neumann
259
Endomorphisms of abelian varieties over fields of finite characteristic
Yu. G. Zarhin
272
On Kummer surfaces
V. V. Nikulin
278
A theorem on topological versal deformation
A. N. Varchenko
294
Classification of quaternionic spaces with a transitive solvable group of motions
D. V. Alekseevskii
315
Quantization in complex symmetric spaces
F. A. Berezin
363
The principle of localization in the theory of Steklov orthogonal polynomials
B. L. Golinskii
403
An inequality for the derivative of a polynomial with real coefficients
V. I. Buslaev
413
On imbedding in classes $\varphi(L)$
V. I. Kolyada
418
Differential equations with constant coefficients for generalized measures on Hilbert space
A. V. Uglanov
438
Petr Sergeevich Novikov (obituary)
469
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019